# SDR SWIA2020031049137

- Difficulty date: January 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER SPLICE AT FS 477.00 STGR 19R HAS CORROSION.   (C-CHECK) RO 3/6/2020   REMOVED AND INSTALLED NEW STRINGER SPLICE JOINT ON STGR19R AT FS477.00. REF. CRJ900 SRM AND BOMBARDIER DWG. RESTORED FINISH TO AREA, PRESSURE LEAK CHECK GOOD REF CRJ 900 AMM, SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD. TORQUE WRENCH TUC5656, CAL DUE 30-APR-20
